# SDR DALA2016092806950

- Difficulty date: September 27, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,291 hours, 22,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 947-987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT WET AREA, R2 DOOR CREASE BEAM HAS CORROSION BS 947 TO" TO BS 987 + 12". MAINTENANCE REMOVED AND REPLACED CREASE BEAM INNER CHORD IAW B737-800 SRM 51-40-02 & DWG 147A8501 REV C.
